# SDR YENA2024122601624

- Difficulty date: December 19, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 7,925 hours, 3,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FOUND ON FWD LWR STRIKER ON AFT PASSENGER DOOR SURROUND STRUCTURE AROUND SCUFF PLATE HOLES; (RESOLVED ON W/O: 1335461 TASKCARD: NR-00019) REF AVIANOR WO 102-J3 NR 3028 REMOVED CORROSION ON LWR STRIKER OF AFT PASSENGER DOOR SURROUND STRUCTURE AROUND SCUFF PLATE HOLES IAW EC AC24-1473-01 AND REO 500-53-61-1578.
